# SDR 99ZZZX537

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N449T
- Make and model: Beech V35B
- Aircraft serial: D9153
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 35380094
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MOTOR FAILED RESULTING IN SMOKE IN THE COCKPIT.  REMOVED LANDING GEAR MOTOR, DISASSEMBLED, FOUND BRUSHES IN GOOD CONDITION.  FOUND ARMATURE BURNT AND FIELD COIL ASSEMBLY BURNT.  BEARINGS WERE FOUND TO BE IN GOOD CONDITION.  SUBMITTER SUGGESTED A POSSIBLE CAUSE AS FAILURE OR INTERNAL SHORTED ARMATURE.
